| Model Number |
P6881 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Baxter received a report from a baxter technician to report that blower assembly, sae power wires have been ripped from blower control box causing electrical shortage and sparks with shock hazard when plugged in.The bed was located at the account and occurred during use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
Additional Manufacturer Narrative
The baxter technician found the power cord needed to be replaced.Per the hillrom service manual inspect power cord for damage, twisting and replace if necessary.A search of the baxter maintenance records did not show baxter performed any preventative maintenance on this bed.It is unknown if the facility performs preventative maintenance on their beds.The technician replaced the power cord to resolve the reported event.Based on this information, no further action is required.